MathSciNet Relay Station
MathSciNet bibliographic data
MR221974 (36 #5026) 05.60
Gallai, T. Transitiv orientierbare Graphen. (German) Acta Math. Acad. Sci. Hungar 18 1967 25–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement